Zur Theorie der unendlichen Differentialsysteme

A. Wintner

Mathematische Annalen (1926)

  • Volume: 95, page 544-556
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Wintner, A.. "Zur Theorie der unendlichen Differentialsysteme." Mathematische Annalen 95 (1926): 544-556. <http://eudml.org/doc/159144>.

author = {Wintner, A.},
journal = {Mathematische Annalen},
pages = {544-556},
title = {Zur Theorie der unendlichen Differentialsysteme},
url = {http://eudml.org/doc/159144},
volume = {95},
year = {1926},

AU - Wintner, A.
TI - Zur Theorie der unendlichen Differentialsysteme
JO - Mathematische Annalen
PY - 1926
VL - 95
SP - 544
EP - 556
UR - http://eudml.org/doc/159144
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.